Alert archive / Florida / Red Flag Warnings in 2010
Red Flag Warning 50, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Dec 14, 2010, 10:26 AM EST for 5 counties in Florida. It took effect at Dec 15, 2010, 9:00 AM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2010, 10:26 AM EST (15:26 UTC)
- In effect from
- Dec 15, 2010, 9:00 AM EST
- Expired
- Dec 15, 2010, 9:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 3.4 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -130 m²/s²
- 0-3 km storm-relative helicity
- -54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774 WWUS82 KMFL 141526 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1026 AM EST TUE DEC 14 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM EST THIS EVENING FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ..RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066>075-168-172>174-142330- /O.UPG.KMFL.FW.A.0039.101215T1500Z-101216T0000Z/ /O.NEW.KMFL.FW.W.0050.101215T1400Z-101216T0000Z/ /O.CON.KMFL.FW.W.0049.000000T0000Z-101215T0000Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1026 AM EST TUE DEC 14 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM TO 7 PM EST WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. VERY DRY AIR WILL REMAIN IN PLACE WEDNESDAY AND WITH WARMER AFTERNOON TEMPERATURES...RELATIVE HUMIDITY IS EXPECTED IN ALL ZONES TO FALL BELOW 35 PERCENT FOR 4 OF MORE CONSECUTIVE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
2 follow-up statements
405 WWUS82 KMFL 151150 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 650 AM EST WED DEC 15 2010 ...RED FLAG WARNING IN EFFECT FOR ALL SOUTH FLORIDA FIRE WEATHER ZONES FROM 9 AM TO 7 PM EST TODAY FOR FOUR OR MORE CONSECUTIVE HOURS OF RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066>075-168-172>174-160000- /O.CON.KMFL.FW.W.0050.101215T1400Z-101216T0000Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 650 AM EST WED DEC 15 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A VERY DRY ARCTIC AIR MASS WILL REMAIN IN PLACE ACROSS SOUTH FLORIDA TODAY...AND WITH AFTERNOON TEMPERATURES EXPECTED TO BE SLIGHTLY WARMER THIS AFTERNOON...WIDESPREAD RELATIVE HUMIDITY IN THE 20-30 PERCENT RANGE CAN BE EXPECTED FOR MOST OF THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 70/DD
999 WWUS82 KMFL 152303 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 603 PM EST WED DEC 15 2010 ...RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM EDT THIS EVENING FOR ALL OF SOUTH FLORIDA FOR RELATIVE HUMIDITY BELOW 35 PERCENT... FLZ063-066>075-168-172>174-160200- /O.EXT.KMFL.FW.W.0050.000000T0000Z-101216T0200Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 603 PM EST WED DEC 15 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. THE DEW POINTS WILL CONTINUE TO SLOWLY INCREASE THROUGH THE 20S THIS EVENING HAS THE TEMPERATURES CONTINUE TO SLOWLY DECREASE THROUGH THE 50S INTO THE 40S. THIS WILL KEEP THE RELATIVE HUMIDITIES BELOW 35 PERCENT TO AROUND 9 PM EST THIS EVENING. THEREFORE...THE RED FLAG WARNING HAS BEEN EXTENDED UNTIL 9 PM EDT FOR ALL OF SOUTH FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BAXTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Dec 14, 9:32 AM EST, 54 minutes earlier.
Area forecast discussion, Dec 14, 9:32 AM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
932 AM EST TUE DEC 14 2010
AMAZING FREEZING ADVECTION TEMPERATURES IN 11 OF THE 15 S FLA CWA
ZONES THIS MORNING WITH WIND CHILL WARNINGS VERIFYING IN 8 OF THE 15
ZONES. STILL QUITE A COLD MORNING ACROSS S FLA AS OF 10 AM THOUGH
...ALL FREEZE/WIND CHILL WARNINGS HAVE EXPIRED.
UPDATE TO PUBLIC ZONES WILL BE TO REISSUE WITHOUT TODAY'S MORNING
WARNINGS. WILL BE SUNNY REMAINDER OF THE DAY BUT COOL WITH HIGHS
ONLY REACHING NEAR 50 W OF LAKE OKEE TO THE MID 50S EXTREME SE.
ENOUGH WIND TODAY THOUGH TO MAKE IT FEEL COOLER THAN THE ACTUAL
TEMPERATURE.
IN THE COASTAL ZONES...SEE NO SIGNIFICANT CHANGES AT THIS TIME.
&&
.PREV DISCUSSION... /ISSUED 542 AM EST TUE DEC 14 2010/
DISCUSSION...
THE CURRENT FORECAST REMAINS LARGELY ON TRACK THIS MORNING...WITH
REGIONAL ASOS AND MESONET OBSERVATIONS FROM POINTS UPSTREAM OVER
THE FLORIDA PENINSULA CONTINUING TO INDICATE A STRONG
SOUTHEASTWARD PUSH OF ARCTIC AIR OVER THE REGION. A FAIRLY TIGHT
PRESSURE GRADIENT WILL REMAIN IN PLACE OVER THE LOCAL AREA
TODAY...WITH BROAD REGION OF ARCTIC HIGH PRESSURE CENTERED ACROSS
THE MISSISSIPPI VALLEY...AND THIS WILL ALLOW COLD THERMAL
ADVECTION TO PREVENT TEMPERATURES FROM CLIMBING OUT OF THE 50S
DESPITE FULL INSOLATION. GIVEN THE COLD TEMPERATURES ANTICIPATED
AT SUNRISE...HIGHS MAY ONLY REACH THE UPPER 40S TO AROUND 50 OVER
THE NORTHWEST INTERIOR...WITH MID 50S EXPECTED ELSEWHERE. AS THE
SURFACE HIGH PROVIDING THIS COLD AIR MASS SETTLES ACROSS THE
SOUTHERN APPALACHIANS/GEORGIA/NORTH FLORIDA TONIGHT...CONDITIONS
APPEAR TO BE VERY FAVORABLE FOR A WIDESPREAD RADIATION FREEZE FOR
MOST OF THE AREA WITH THE EXCEPTION OF THE IMMEDIATE ATLANTIC
COAST. DEW POINTS ARE EXPECTED TO GENERALLY RANGE FROM 5-10 F OVER
THE INTERIOR...TO 20-25 F ALONG THE GULF COAST AND 30-35 F ALONG
THE ATLANTIC...SETTING THE STAGE FOR A HARD FREEZE -- GIVEN CLEAR
SKIES AND CALM WINDS. ALONG THE IMMEDIATE ATLANTIC COAST...
OFFSHORE DRAINAGE WINDS MAY REMAIN IN THE 5-10 MPH RANGE...WHICH
WOULD BE BORDERLINE FOR A WIND CHILL ADVISORY...AND THIS WILL NEED
TO BE REEVALUATED BY THE DAY SHIFT. A GRADUAL WARMING TREND IS
STILL EXPECTED TO BEGIN ON WEDNESDAY...BUT WITH CENTER OF SURFACE
RIDGE ACROSS CENTRAL FLORIDA MAINTAINING A NORTHERLY COMPONENT TO
LOW-LEVEL FLOW...WILL CONTINUE TO TRIM A FEW DEGREES OFF MAV/MET
MOST HIGH TEMPERATURES ACROSS THE ENTIRE AREA. GLOBAL MODELS ALL
AGREE THAT THE SURFACE RIDGE WILL BEGIN TO SHIFT EASTWARD INTO THE
ATLANTIC ON WEDNESDAY NIGHT...POSSIBLY RESULTING IN A LIGHT
EASTERLY RETURN FLOW DEVELOPING ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA. HOWEVER...GIVEN PROXIMITY OF RIDGE AXIS TO THE LAKE
REGION AND RESIDUAL DRY AIR...WILL INITIATE A FREEZE WATCH FOR THE
INTERIOR LAKE REGION COUNTIES ON WEDNESDAY NIGHT/THURSDAY MORNING.
THE WARMING TREND SHOULD CONTINUE AND BECOME EVEN MORE PRONOUNCED
ON THURSDAY...AS EAST-SOUTHEASTERLY FLOW DEVELOPS WITH RIDGE
PUSHING EASTWARD ACROSS THE ATLANTIC AND SURFACE LOW DEVELOPING
OVER THE TENNESSEE VALLEY REGION.
IN THE EXTENDED PORTION OF THE FORECAST...IT STILL APPEARS AS IF
DEEP LAYER MOISTURE WILL BEGIN TO INCREASE FROM THURSDAY NIGHT
THROUGH THE FIRST HALF OF THE WEEKEND...AS FLOW ALOFT BACKS TO THE
WEST-SOUTHWEST DOWNSTREAM FROM A MID-LEVEL SHORTWAVE PUSHING
ACROSS THE SOUTHERN PLAINS. THE THREAT FOR A FEW SHOWERS WILL
INCREASE ACROSS COASTAL AREAS ON FRIDAY NIGHT/SATURDAY MORNING...
AS SOUTH-SOUTHEASTERLY FLOW STRENGTHENS WITH THIS APPROACH OF
THIS MID-LEVEL SYSTEM AND ITS ASSOCIATED SURFACE CYCLONE ACROSS
THE NORTHERN GULF OF MEXICO. SHOWER CHANCES WILL INCREASE FOR ALL
OF SOUTH FLORIDA ON SATURDAY...AS WINDS VEER TO SOUTHWEST AHEAD OF
AN APPROACHING COLD FRONT. MEDIUM ANGE GUIDANCE FROM THE GFS/ECMWF
IS IN FAIRLY GOOD AGREEMENT IN BRINGING THE COLD FRONT ACROSS
SOUTH FLORIDA ON SATURDAY NIGHT...WITH A COOLER AND DRIER AIR MASS
EXPECTED TO PERSIST THROUGH THE END OF THE CURRENT FORECAST
PERIOD.
MARINE...
SCA WILL CONTINUE FOR ALL COASTAL WATERS THROUGH EARLY THIS
AFTERNOON...WITH NORTHWEST WINDS RANGING FROM 25-30 KNOTS ON THE
ATLANTIC WATERS...TO 20-25 KNOTS ON THE REMAINDER OF THE MARINE
ZONES. COMBINED SEAS WILL RANGE FROM 9-11 FEET IN THE OUTER GULF
AND ATLANTIC WATERS. SEAS WILL BEGIN TO SUBSIDE IN THE GULF WATERS
THIS AFTERNOON AS SWELL DIMINISHES...AND SCA HAS BEEN EXTENDED
THROUGH 15/00Z FOR THE OUTER GULF. SEAS IN THE GULF STREAM WILL BE
SLOWER TO SUBSIDE IN PERSISTENT BUT WEAKER NORTHERLY FLOW
REGIME...AND ADVISORY IN THESE WATERS HAS BEEN EXTENDED THROUGH
15/12Z. CONDITIONS WILL GRADUALLY IMPROVE FROM MID/LATE WEEK...AS
WINDS DIMINISH WITH SURFACE RIDGE AXIS PASSING OVERHEAD. STRONGER
WINDS AND BUILDING SEAS CAN BE EXPECTED IN ADVANCE OF AND
FOLLOWING PASSAGE OF ANOTHER COLD FRONT LATE THIS WEEKEND.
FIRE WEATHER...
RFW WILL CONTINUE FOR ALL FIRE WEATHER ZONES TODAY...AS DEW POINTS
CONTINUE TO TANK WITH A VERY DRY ARCTIC SPREADING SOUTHWARD OVER
THE AREA. THE COMBINATION OF STRONG WINDS AND VERY LOW DEW POINT
VALUES WILL MAKE FOR ESPECIALLY DANGEROUS FIRE WEATHER CONDITIONS
TODAY. SIMILAR MOISTURE VALUES BUT LIGHTER WINDS ARE ANTICIPATED
ONCE AGAIN TOMORROW...WITH FIRE WEATHER WATCH IN EFFECT FOR ALL
ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 53 31 62 43 / - - - -
FORT LAUDERDALE 55 35 63 50 / - - - -
MIAMI 55 35 63 50 / - - - -
NAPLES 50 30 60 40 / - - - -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 7 PM EST THIS EVENING FOR COASTAL BROWARD-
COASTAL COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR
SOUTH MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND
COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-
METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST WEDNESDAY
FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-INLAND BROWARD-
INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND
MONROE-METRO BROWARD-METRO MIAMI DADE-METRO PALM BEACH.
FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY
EVENING FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI
DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
PALM BEACH.
HARD FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST
WEDNESDAY FOR GLADES-HENDRY.
AM...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR COASTAL WATERS
FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR BISCAYNE
BAY-LAKE OKEECHOBEE.
SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR WATERS FROM
DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM TO
THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM JUPITER
INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM TO 60 NM.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR GULF WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM 20 TO
60 NM.
SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR COASTAL
WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT
20 NM.
&&
DISCUSSION/MARINE...70/DD
AVIATION/RADAR/FIRE...55/CWCHazardous weather outlook, Dec 14, 6:41 AM EST, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 641 AM EST TUE DEC 14 2010 FLZ063-066>075-168-172>174-150000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 641 AM EST TUE DEC 14 2010 ...POWERFUL ARCTIC AIRMASS BRINGING DANGEROUS WIND CHILLS ACROSS THE ARE THIS MORNING... ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOCAL WATERS... ...FREEZING TEMPERATURES POSSIBLE FOR MOST OF THE AREA WEDNESDAY MORNING AGAIN... ...MODERATE THREAT FOR RIP CURRENTS GULF COAST BEACHES... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: NORTH NORTHWEST WINDS WILL BE BETWEEN 12 TO 18 MPH ALONG THE GULF COAST BEACHES TODAY, LEADING TO A MODERATE RISK OF RIP CURRENTS. WIND: WINDS TODAY WILL BE FROM THE NORTHWEST AT 20 TO 25 KNOTS WITH HIGHER GUSTS POSSIBLE MAINLY ACROSS THE OUTER GULF AND ATLANTIC WATERS. OVER LAND, WINDS WILL CONTINUE TO SUBSIDE TODAY INTO TONIGHT. TEMPERATURES: THE COMBINATION OF COLD TEMPERATURES AND 10 TO 20 MPH WINDS ACROSS THE AREA THIS MORNING, MAINLY CLOSER TO THE COASTS, IS RESULTING IN WIND CHILL VALUES IN THE 20S ACROSS THE AREA. THESE VALUES ARE EXPECTED TO BEGIN CLIMBING AS TEMPERATURES BEGIN TO SLOWLY RISE AFTER SUNSET WITH WIND CHILLS ABOVE THE 30S BY THE MID MORNING HOURS AND ABOVE 45 DEGREES BY 10 TO 11 AM. A HARD FREEZE WARNING FOR GLADES, HENDRY, AND INLAND PALM BEACH COUNTIES WILL EXPIRE AT 9 AM AS WELL AS THE FREEZE WARNING ELSEWHERE ACROSS SOUTHERN FLORIDA. FOR TONIGHT, WINDS WILL BE LIGHT IN COMPARISON WHICH IS SETTING THE STAGE FOR A RADIATIONAL COOLING NIGHT WITH A POTENTIAL FOR ANOTHER FREEZE. CURRENTLY, THERE IS A HARD FREEZE WARNING IN EFFECT FOR WEDNESDAY MORNING FOR GLADES AND HENDRY COUNTIES AND A FREEZE WARNING ELSEWHERE ACROSS SOUTHERN FLORIDA EXCLUDING COASTAL PALM BEACH TO MIAMI DADE COUNTIES. PLACES MOST LIKELY TO SEE FREEZING TEMPERATURES TONIGHT ARE THE WESTERN SUBURBS OF THE SOUTHEAST COAST, MOST OF INLAND SOUTH FLORIDA AND THE SOUTHWEST COAST OF NAPLES AWAY FROM THE IMMEDIATE COAST. DUE TO MUCH LIGHTER WINDS THERE ARE NO WIND CHILL CONCERNS FOR TONIGHT ANYWHERE ACROSS SOUTH FLORIDA. PERSONS ARE URGED TO DRESS WARMLY THIS MORNING AS WELL AS TONIGHT AGAIN AND TO SEEK WARM SHELTER. PERSONS ARE ALSO URGED TO BRING COLD SENSITIVE PLANTS AND PETS INDOORS TONIGHT AND TO TAKE ANY OTHER NECESSARY ACTIONS TO PROTECT THEIR CROPS. WAVES: SEAS OF 10 TO 12 FEET IN THE OUTER GULF WATERS OFF THE COLLIER COUNTY COAST, BEYOND 40 NAUTICAL MILES OF THE COAST, ARE FORECAST TO SUBSIDE BELOW 7 FEET DURING THE DAY. ALONG THE GULF STREAM WATERS OF THE SOUTHEAST FLORIDA COAST, SEAS OF 10 TO 12 FEET THIS MORNING ARE FORECAST TO ALSO SUBSIDE BELOW 7 FEET BY WEDNESDAY MORNING OR OVERNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ANOTHER COLD FRONT IS FORECAST TO MOVE ACROSS THE AREA THIS WEEKEND, PARTICULARLY LATE ON SATURDAY AND INTO SUNDAY. HOWEVER, THIS FRONT IS FORECAST TO BE MUCH WEAKER THAN THAT LAST ONE. BEHIND THE FRONT, WIND AND SEAS WILL PICK UP OVER THE COASTAL WATERS AGAIN BUT OTHER THAN THERE ARE NO OTHER NOTABLE CONCERNS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Dec 14, 9:55 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 955 AM EST TUE DEC 14 2010 AMZ610-FLZ063-066>075-168-172>174-141600- LAKE OKEECHOBEE-GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH- COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON... LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE... SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI... SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS... ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE... MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK... CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE... COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD... FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES... WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI... MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI... KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH... BOCA RATON...POMPANO BEACH...FORT LAUDERDALE... FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA... MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY... HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK 955 AM EST TUE DEC 14 2010 ...COLD TEMPERATURES AND WIND CHILLS WILL LINGER INTO LATE MORNING HOURS... ALTHOUGH THE HARD FREEZE...FREEZE AND WIND CHILL WARNINGS HAVE BEEN ALLOWED TO EXPIRE ACROSS SOUTH FLORIDA...COLD TEMPERATURES AND DANGEROUS WIND CHILLS WILL LINGER ACROSS THE REGION UNTIL LATE MORNING. TEMPERATURES ACROSS THE REGION CONTINUE TO RANGE FROM MID TO UPPER 30S IN THE NORTHWEST INTERIOR TO MID 30S TO NEAR 40 IN THE REMAINING INTERIOR REGIONS TO THE GULF COAST AND ATLANTIC COAST METRO AREAS. WIND CHILLS ACROSS THE REGION WILL LINGER IN THE UPPER 20S TO NEAR 30 DEGREES IN THE INTERIOR TO THE LOWER TO UPPER 30S IN THE GULF COAST AND ATLANTIC COAST METRO AREAS. TEMPERATURES AND WIND CHILLS WILL CONTINUE TO SLOWLY RISE BY NOON AND INTO THE AFTERNOON HOURS. HOWEVER...ANOTHER ROUND OF VERY COLD TEMPERATURES AND DANGEROUS WIND CHILLS ARE IN STORE FOR THE REGION TONIGHT INTO WEDNESDAY MORNING SO RESIDENTS SHOULD CONTINUE TO MONITOR THE TEMPERATURES ACROSS THE REGION.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 13, 11:35 PM EST | Fire Weather Watch | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 11 hr |
| Dec 14, 6:01 AM EST | Freeze Warning | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 27 hr |
| Dec 14, 6:01 AM EST | Hard Freeze Warning | MFL | Broward, Collier, Glades, Hendry, Palm Beach | 27 hr |
| Dec 14, 2:05 PM EST | Freeze Watch | MFL | Glades, Hendry | 16 hr |
Nearby
Red Flag Warnings in Florida, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.